Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 2006, Article ID 25094, 24 pages
http://dx.doi.org/10.1155/IJMMS/2006/25094

Fuzzy TL-uniform spaces

1Department of Mathematics, Faculty of Science, Benha University, Benha, Egypt
2Basic & Applied Science Department, Arab Academy for Sciences & Technology and Maritime Transport, P.O. Box 2033, Al-Horraya, Heliopolis, Cairo, Egypt

Received 12 September 2005; Revised 12 April 2006; Accepted 25 April 2006

Copyright © 2006 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. J. Adámek, H. Herrlich, and G. E. Strecker, Abstract and Concrete Categories, Pure and Applied Mathematics (New York), John Wiley & Sons, New York, 1990. View at Zentralblatt MATH · View at MathSciNet
  2. S. Gottwald, “Set theory for fuzzy sets of higher level,” Fuzzy Sets and Systems, vol. 2, no. 2, pp. 125–151, 1979. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  3. K. A. Hashem and N. N. Morsi, “Fuzzy T-neighbourhood spaces. II. T-neighbourhood systems,” Fuzzy Sets and Systems, vol. 127, no. 3, pp. 265–280, 2002. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  4. U. Höhle, “Probabilistic uniformization of fuzzy topologies,” Fuzzy Sets and Systems, vol. 1, no. 4, pp. 311–332, 1978. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  5. U. Höhle, “Probabilistic metrization of fuzzy uniformities,” Fuzzy Sets and Systems, vol. 8, no. 1, pp. 63–69, 1982. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  6. A. Kandil, K. A. Hashem, and N. N. Morsi, “A level-topologies criterion for Lowen fuzzy uniformizability,” Fuzzy Sets and Systems, vol. 62, no. 2, pp. 211–226, 1994. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  7. E. P. Klement, R. Mesiar, and E. Pap, “Triangular norms. Position paper. II. General constructions and parameterized families,” Fuzzy Sets and Systems, vol. 145, no. 3, pp. 411–438, 2004. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  8. R. Lowen, “Fuzzy topological spaces and fuzzy compactness,” Journal of Mathematical Analysis and Applications, vol. 56, no. 3, pp. 621–633, 1976. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  9. R. Lowen, “Initial and final fuzzy topologies and the fuzzy Tychonoff theorem,” Journal of Mathematical Analysis and Applications, vol. 58, no. 1, pp. 11–21, 1977. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  10. R. Lowen, “A comparison of different compactness notions in fuzzy topological spaces,” Journal of Mathematical Analysis and Applications, vol. 64, no. 2, pp. 446–454, 1978. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  11. R. Lowen, “Fuzzy uniform spaces,” Journal of Mathematical Analysis and Applications, vol. 82, no. 2, pp. 370–385, 1981. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  12. N. N. Morsi, “Hyperspace fuzzy binary relations,” Fuzzy Sets and Systems, vol. 67, no. 2, pp. 221–237, 1994. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  13. N. N. Morsi, “Fuzzy T-locality spaces,” Fuzzy Sets and Systems, vol. 69, no. 2, pp. 193–219, 1995. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  14. N. N. Morsi, “A small set of axioms for residuated logic,” Information Sciences, vol. 175, no. 1-2, pp. 85–96, 2005. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  15. B. Schweizer and A. Sklar, “Probabilistic metric spaces,” Pacific Journal of Mathematics, vol. 10, pp. 313–334, 1960. View at Google Scholar
  16. B. Schweizer and A. Sklar, Probabilistic Metric Spaces, North-Holland Series in Probability and Applied Mathematics, North-Holland, New York, 1983. View at Zentralblatt MATH · View at MathSciNet
  17. L. A. Zadeh, “Fuzzy sets as a basis for a theory of possibility,” Fuzzy Sets and Systems, vol. 1, no. 1, pp. 3–28, 1978. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet